# SDR P5CA2015110900173

- Difficulty date: November 6, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 64,457 hours, 10,711 cycles
- Engine: Ge CF680
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Part time: 2,067 hours, 329 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOW OIL QUANTITY IN CRUISE.  GOT DOWN TO 2 QTS INDICATED. INSPECTED NR 1 ENGINE IAW AMM 72-00-00 AND FOUND LEAKAGE FROM B-SUMP SCAVANGE DRAIN TUBE.  R & R NR 1 ENGINE IAW BOOTSTRAP METHOD IAW W/C E2023.
